MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP AVAPS C-SERIES; VENTILATOR, CONTINUOUS, NON-LIFE SUPPORTING

RESPIRONICS, INC. BIPAP AVAPS C-SERIES; VENTILATOR, CONTINUOUS, NON-LIFE SUPPORTING
Model Number IT1161S
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Headache (1880); Skin Inflammation/ Irritation (4545)
Date of Event 07/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device not returned for evaluation.
 
Event or Problem Description
The manufacturer became aware of a user of a bipap avaps c series device was experiencing headaches and skin irritation, especially of the head since (b)(6) 2021.There was no report of visible particles seen of any kind.The device is currently at the patient's home.The product has not been returned for investigation.The manufacturer's investigation is on-going.A follow up report will be submitted when the manufacturer's investigation is complete.

Brand Name
BIPAP AVAPS C-SERIES
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key17908724
Report Number2518422-2023-26200
Device Sequence Number7701023
Product Code MNS
UDI-Device Identifier00606959048171
UDI-Public00606959048171
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIT1161S
Device Catalogue NumberIT1161S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2021
Initial Report FDA Received Date10/10/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Patient SexUnknown